# SDR HALA2012121000232

- Difficulty date: December 10, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33AER
- Aircraft serial: 25531
- Aircraft time: 88,845 hours, 15,888 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Unknown
- Location: Fmc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FMC LIGHT ON, BUT NO MESSAGE IN SCRATCH PAD.  DISCOVERED TOTALIZER QTY ON PROGRESS PAGE 2 MISSING FUEL PANEL TOTALIZER, OPS NORMAL. FURTHER INVESTIGATION SHOWED PERF INIT PAGE FUEL MANUAL.  PERFORMED FMC SYS OPS CK ON LT AND RT FMC'S IAW AMM 34-61-00, BOTH PASSED.  ALSO PERFORMED BITE TEST OF FUEL QTY PROCESSOR IAW FIM 28-41-00, NO FAULTS.  VERIFY TEST PASSED.
